Next Article in Journal
Monodromy Principle and Universal Coverings
Previous Article in Journal
Pressure Distribution in a Slider Bearing Lubricated with Second and Third Grade Fluids
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2000, 5(2), 113-117; doi:10.3390/mca5020113

Non - Perturbative Solution of the Ginzburg - Landau Equation

1
Firat University, Faculty of Arts and Sciences, Department of Mathematics, 23119 Elang, TURKEY
2
Celal Bayar University, Faculty of Arts and Sciences, Department of Mathematics, 45140 Manisa, TURKEY
*
Author to whom correspondence should be addressed.
Published: 1 August 2000
Download PDF [277 KB, uploaded 31 March 2016]

Abstract

The Ginzburg—Landau equation is solved by decomposition method.
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

İNÇ, M.; BİLDİK, N. Non - Perturbative Solution of the Ginzburg - Landau Equation. Math. Comput. Appl. 2000, 5, 113-117.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top